# SDR AALA202305053973

- Difficulty date: May 4, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A320*
- Aircraft serial: 3633
- Aircraft time: 46,454 hours, 18,798 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3R SYSTEM PRESSURE LOW. MAINTENANCE SERVICED THE 3R DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
